MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO AMP 8.5X80MM MODULAR CANNULATED SCREW

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO AMP 8.5X80MM MODULAR CANNULATED SCREW
Model Number 1067.4880
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a revision surgery 3 creo threaded 6.5x45mm polyaxial screws at t11/t12 and 3 creo amp 8.5x80mm modular cannulated screws at the illiac were found loose post operatively.This event occurred in (b)(6).

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO AMP 8.5X80MM MODULAR CANNULATED SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key16546149
Report Number3004142400-2023-00028
Device Sequence Number6471991
Product Code MNH
UDI-Device Identifier00889095024135
UDI-Public00889095024135
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1067.4880
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian